# SDR DALA2023040402615

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737-9
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2697060) DURING INSPECTION FOUND SUB THRESHOLD WEB HAS CORROSION AT STA 795-847 RBL 26 WL 158. REMOVED AND REPLACED SUB THRESHOLD WEB AT STA 795-847 WITH NEW REPLACEMENT IAW B737 SRM 51-40-02-0G DWG# 146A8340.
